# SDR SWIA202157477

- Difficulty date: February 14, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LOWER SKIN HAS CORROSION BETWEEN FS 559.00+80 AND FS 589, STR 23L AND STR 24R.     (C-CHECK RO 4/12/2021)    REPAIRED EXTERNAL FUSELAGE LOWER SKIN CORROSION BETWEEN FS 559.00+80 AND FS 589 STR 23L AND 24 R IAW BOMBARDIER REO 601R-53-00-834 REV -- 2021-03-07 AND SKYCARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
